Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 7, Issue 3, 2013
Metadata
 

Star product realizations of κ-Minkowski space
Bergfinnur Durhuus and Andrzej Sitarz
pp. 605–645
Abstract | Full-Text PDF (366 KB) | Metadata

The odd-dimensional analogue of a theorem of Getzler and Wu
Zhizhang Xie
pp. 647–676
Abstract | Full-Text PDF (278 KB) | Metadata

Nonperturbative spectral action of round coset spaces of SU(2)
Kevin Teh
pp. 677–708
Abstract | Full-Text PDF (248 KB) | Metadata

An equivariant noncommutative residue
Shantanu Dave
pp. 709–735
Abstract | Full-Text PDF (272 KB) | Metadata

Path subcoalgebras, finiteness properties and quantum groups
Sorin Dăscălescu, Miodrag C. Iovanov and Constantin Năstăsescu
pp. 737–766
Abstract | Full-Text PDF (312 KB) | Metadata

Chow motives versus noncommutative motives
Gonçalo Tabuada
pp. 767–786
Abstract | Full-Text PDF (240 KB) | Metadata

Classification of spin structures on the noncommutative n-torus
Jan Jitse Venselaar
pp. 787–816
Abstract | Full-Text PDF (320 KB) | Metadata

Noncommutative quadric surfaces
S. Paul Smith and Michel Van den Bergh
pp. 817–856
Abstract | Full-Text PDF (342 KB) | Metadata

The closed state space of affine Landau–Ginzburg B-models
Ed Segal
pp. 857–883
Abstract | Full-Text PDF (268 KB) | Metadata

Hopf cyclic cohomology and Hodge theory for proper actions
Xiang Tang, Yi-Jun Yao and Weiping Zhang
pp. 885–905
Abstract | Full-Text PDF (207 KB) | Metadata